Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS Amarillo, TX

September 16, 2011Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Sep 16, 2011, 7:19 PM CDT for Beaver County, Texas County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2011, 7:19 PM CDT (00:19 UTC)
Expired
Sep 16, 2011, 7:51 PM CDT
In force
32 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Texas County, OK

The radar

The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WUUS54 KAMA 170019
SVRAMA
OKC007-139-170115-
/O.NEW.KAMA.SV.W.0080.110917T0019Z-110917T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CDT FRI SEP 16 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA
  NORTHEASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA

* UNTIL 815 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 9 MILES NORTH OF HOOKER...OR ABOUT 19 MILES WEST OF
  LIBERAL...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TYRONE...
  BAKER...
  TURPIN...
  HOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 10077 3672 10091 3690 10138 3700 10135
TIME...MOT...LOC 0020Z 287DEG 13KT 3697 10124

$$

JOHNSON
2 follow-up statements
068 
WWUS54 KAMA 170040
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT FRI SEP 16 2011

OKC007-139-170115-
/O.CON.KAMA.SV.W.0080.000000T0000Z-110917T0115Z/
TEXAS OK-BEAVER OK-
740 PM CDT FRI SEP 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BEAVER AND NORTHEASTERN TEXAS COUNTIES...

AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR TYRONE...OR ABOUT 14 MILES SOUTHWEST OF LIBERAL...MOVING
EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL 
AREAS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3687 10131 3700 10127 3700 10077 3672 10091
TIME...MOT...LOC 0040Z 287DEG 13KT 3695 10115

$$

JOHNSON
593 
WWUS54 KAMA 170051
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
751 PM CDT FRI SEP 16 2011

OKC007-139-170101-
/O.CAN.KAMA.SV.W.0080.000000T0000Z-110917T0115Z/
TEXAS OK-BEAVER OK-
751 PM CDT FRI SEP 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BEAVER AND
NORTHEASTERN TEXAS COUNTIES IS CANCELLED...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3687 10131 3700 10127 3700 10077 3672 10091
TIME...MOT...LOC 0051Z 282DEG 12KT 3696 10112

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 7:01 PM CDT, 18 minutes earlier.

Area forecast discussion, Sep 16, 7:01 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
701 PM CDT FRI SEP 16 2011

.UPDATE...
DECREASED RAIN CHANCES TONIGHT TO 20 PERCENT OVER ALL AREAS EXCEPT
THE EXTREME NORTHEAST TEXAS AND EAST HALF OF THE OKLAHOMA PANHANDLES.

&&

.DISCUSSION...
WILL CONTINUE TO MONITOR FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS
MAINLY OVER THE EAST HALF OF THE OKLAHOMA PANHANDLE THROUGH MIDNIGHT
TONIGHT.

A SMALL CLUSTER OF STORMS HAS DEVELOPED JUST WEST OF LIBERAL KANSAS
WHICH MAY MOVE SOUTHEAST AND AFFECT MAINLY THE EAST OKLAHOMA
PANHANDLE. CANNOT RULE OUT A STRAY SEVERE STORM IN THESE AREAS WITH
MLCAPE 500-1200 J/KG. HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING
WINDS UP TO 60 MPH WOULD BE THE MAIN HAZARDS...MAINLY NEAR
TYRONE...HOOKER...GUYMON...AND TURPIN.

ACROSS THE REST OF THE AREA...LOWERED RAIN CHANCES AS LATEST RADAR
IMAGERY INDICATED VERY LITTLE TO NO ACTIVITY. LATEST 00Z KAMA RAOB
DEPICTED WEAK INVERSIONS AT 700 AND 550 MB WHICH MAY BE CAPPING THE
AIR. THE AIR REMAINS SOMEWHAT UNSTABLE WITH MLCAPE AROUND 500 J/KG.
AN INCREASING LOW LEVEL JET JUST AFTER SUNSET MAY SERVE TO BREAK THE
CAP...SO KEPT 20 PERCENT RAIN CHANCES. IF STORMS DEVELOP IN THESE
AREAS...THEY COULD BE STRONG WITH GUSTY WINDS UP TO 55 MPH AND HAIL
UP TO THE SIZE OF PENNIES.

LATER TONIGHT...MAY HAVE TO MONITOR FOR FOG AND LOW CLOUD DEVELOPMENT.

PRODUCTS HAVE BEEN UPDATED.

MBS

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT FRI SEP 16 2011/

AVIATION...
FOR THE 00Z TAFS...AFTERNOON AND EVENING CONVECTION IS MORE ISOLATED
THAN FIRST EXPECTED. THERE IS A LIMITED WINDOW FOR ANY MORE TSRA TO
DEVELOP. THUS THINK ANY DIRECT IMPACT OF TSRA TO ANY OF THE TAF
SITES IS VERY UNLIKELY. WILL CONTINUE TO ONLY MENTION CB FOR NOW.
ALSO OF CONCERN IS THE POSSIBILITY OF LOW CLOUDS DEVELOPING AFTER
03Z. AGREE WITH THE PREVIOUS FORECAST THAT THE MINOR CHANGE IN WIND
DIRECTION...GENERALLY SOUTHERLY AND SOUTHWESTERLY SHOULD BE ENOUGH TO
KEEP THE BOUNDARY LAYER MIXED ENOUGH TO PRECLUDE ANY FG AND IFR
CEILINGS. HOWEVER...MVFR CEILINGS ARE A POSSIBILITY...ESPECIALLY AT
KAMA AND KGUY WHERE THE WIND SHOULD GENERALLY BE SOUTHERLY...AND
HEATING WAS LIMITED TODAY. LOW CONFIDENCE THAT ANYTHING WILL DEVELOP
BEFORE 06Z...RATHER THINK THE PRIME PERIOD OF CONCERN WILL BE 09 TO
12Z. IF ANY CLOUDS DO DEVELOP...THE CLOUDS SHOULD DISSIPATE AROUND
15Z AS MIXING...AND THUS SURFACE SOUTHWESTERLY WINDS INCREASE.

JOHNSON

PREV DISCUSSION... /ISSUED 343 PM CDT FRI SEP 16 2011/

DISCUSSION...

TODAY-TONIGHT: LOW CLOUDS AND FOG WERE SLOW TO DISSIPATE TODAY AS
STUBBORN RIDGING KEPT WINDS FROM THE SOUTHEAST. HOWEVER...LEE SIDE
PRESSURE FALLS HAVE ALLOWED A SURFACE TROUGH TO DEVELOP ACROSS
NORTHEAST NEW MEXICO INTO SOUTHEAST COLORADO. DOWNSLOPING WINDS HAVE
SCOURED OUT LOW-LEVEL MOISTURE...ALLOWING THE FOG TO DISSIPATE AND
THE LOW CLOUDS TO LIFT FROM WEST TO EAST. AS A RESULT...TEMPERATURES
HAVE RESPONDED ACCORDINGLY ACROSS THE WESTERN PORTION OF THE FORECAST
AREA WITH TEMPERATURES IN THE MID TO UPPER 70S. MEANWHILE...CLOUDS
HAVE HELD ON LONGER ACROSS THE EAST AND TEMPERATURES REMAIN IN THE
MID TO UPPER 60S. INSTABILITY HAS INCREASED WHERE THE CLOUD COVER
BROKE FASTER WITH MIXED LAYER CAPES BETWEEN 500 AND 1000 J/KG. AS A
RESULT...THUNDERSTORMS ARE DEVELOPING ALONG THE AFOREMENTIONED
SURFACE TROUGH. EXPECT COVERAGE TO EXPAND AND INCREASE IN MAGNITUDE
THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING AS MIXED
LAYER CIN CONTINUES TO DECREASE. COULD SEE SOME STRONG STORMS
DEVELOP...BUT WEAK BUOYANCY AND DEEP LAYER SHEAR SHOULD PREVENT
SUSTAINED ORGANIZATION. HOWEVER...ANY STORMS THAT DO DEVELOP COULD
PRODUCE SMALL HAIL AND GUSTY WINDS UP TO 55 MPH. EXPECT SHOWERS AND
STORMS TO SPREAD EASTWARD OVERNIGHT.

SATURDAY-SATURDAY NIGHT: THIS APPEARS TO BE THE WARMEST DAY IN THE
PACKAGE AS BREEZY SOUTHWESTERLY WINDS DEVELOP ALONG AND AHEAD OF A
SURFACE TROUGH/PSEUDO-DRYLINE. THIS FEATURE IS EXPECTED TO MIX INTO
THE EASTERN ZONES SATURDAY AFTERNOON WITH MOISTURE POOLING AHEAD OF
IT. AS A SHORTWAVE TROUGH PASSES OVERHEAD...FORCING FOR ASCENT AND
CONVERGENCE ALONG THE DRYLINE SHOULD BE SUFFICIENT TO INITIATE
CONVECTION. IT MAY TAKE MOST OF THE AFTERNOON FOR CONVECTION TO
DEVELOP AS SOME CAPPING WILL HAVE TO BE OVERCOME. THE ENVIRONMENT
WILL BECOME INCREASINGLY FAVORABLE FOR STORMS TO BECOME STRONG TO
SEVERE GIVEN THE FAVORABLE COMBINATION OF MODEST BUOYANCY AND
SUFFICIENT DEEP LAYER SHEAR. IN FACT...WOULDN/T BE SURPRISED IF A
COUPLE OF STORMS EXHIBIT SUPERCELLULAR CHARACTERISTICS...BUT THINK
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. THE
TORNADO THREAT IS NON-ZERO AS LCL HEIGHTS WILL AROUND 1500 M
AGL...0-1 KM SHEAR VECTORS WILL BE BETWEEN 15 AND 20 KT...AND 0-3 KM
CAPE WILL BE BETWEEN 60 AND 90 J/KG. THIS COULD SUPPORT SOME LOW-
LEVEL ROTATION AT TIMES. A COLD FRONT WILL MOVE ACROSS THE AREA
SATURDAY NIGHT WITH WINDS SHIFTING TO THE NORTHWEST BEHIND IT.

SUNDAY-FRIDAY: NOT EXPECTING MUCH OF A COOL DOWN WITH THIS
FRONT...BUT TEMPERATURES WILL BE SLIGHTLY COOLER ON SUNDAY. COULD
SEE SOME SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE SOUTHEAST TEXAS
PANHANDLE SUNDAY EVENING AS MOISTURE WRAPS AROUND THE SURFACE LOW AND
AN UPPER-LEVEL DISTURBANCE PASSES OVERHEAD. KEPT POPS IN MONDAY
EVENING AND NIGHT...BUT NOT SEEING MUCH IN THE WAY OF UPLIFT TO
PROVIDE THE NEEDED FORCING FOR ASCENT. BETTER CHANCES FOR
THUNDERSTORMS WILL ARRIVE ON TUESDAY AS A COLD FRONT APPROACHES THE
AREA. COULD ALSO SEE SOME THUNDERSTORMS ON WEDNESDAY AS THE FRONT
REMAINS ACROSS THE AREA. THE GFS CONTINUES TO EXHIBIT A WET BIAS AND
WAS LARGELY DISCOUNTED FOR IT/S QPF FIELDS. UNSEASONABLY DEEP
CYCLONIC VORTEX WILL SPIN OVER THE GREAT LAKES THURSDAY AND FRIDAY
WITH NORTHWEST FLOW ALOFT PERSISTING OVER THE REGION. THIS SHOULD
KEEP TEMPERATURES NEAR NORMAL WITH ONLY SLIGHT CHANCES FOR
PRECIPITATION. MAY HAVE TO WATCH ANY SUBTLE DISTURBANCES MOVING
THROUGH THIS FLOW AS THEY COULD HELP INITIATE SOME CONVECTION.

JACKSON

FIRE WEATHER...
SOUTHWESTERLY WINDS WILL INCREASE ON SATURDAY AHEAD OF A SURFACE
TROUGH. HOWEVER...RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN
ABOVE 20 PERCENT...THEREBY PRECLUDING ANY ELEVATED OR CRITICAL FIRE
WEATHER CONCERNS. A COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY
NIGHT WITH WINDS SHIFTING TO THE NORTHWEST AND THEN NORTHEAST SUNDAY.
NO ELEVATED OR CRITICAL FIRE WEATHER CONCERNS ARE EXPECTED BETWEEN
SUNDAY AND FRIDAY AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20
PERCENT AND WINDS WILL REMAIN BELOW 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                59  90  58  86  58 /  20  10  10  10  10
BEAVER OK                  63  90  61  86  60 /  40  30  20  10  10
BOISE CITY OK              59  87  52  83  54 /  20  10  10  10  10
BORGER TX                  62  91  62  88  63 /  20  20  10  10  10
BOYS RANCH TX              59  89  55  85  56 /  20  10  10  10  10
CANYON TX                  58  90  57  86  57 /  20  10   5  10  10
CLARENDON TX               60  89  63  89  63 /  20  20  20  10  20
DALHART TX                 56  87  53  83  53 /  20  10  10  10  10
GUYMON OK                  60  91  58  86  56 /  30  10  10  10  10
HEREFORD TX                59  88  56  85  56 /  20  10   5  10  10
LIPSCOMB TX                62  89  63  87  61 /  20  30  20  10  10
PAMPA TX                   60  88  60  87  62 /  20  20  20  10  10
SHAMROCK TX                61  87  63  89  63 /  20  30  30  10  20
WELLINGTON TX              62  90  62  91  63 /  20  30  30  10  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/17
Hazardous weather outlook, Sep 16, 6:46 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
646 PM CDT FRI SEP 16 2011

OKZ001>003-TXZ001>020-171100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
646 PM CDT FRI SEP 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS
ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. THE PRIMARY HAZARDS WITH
THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING ACROSS
THE EASTERN HALF OF THE OKLAHOMA AND TEXAS PANHANDLES. A FEW STORMS
THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

ON SUNDAY EVENING...THUNDERSTORM CHANCES WILL BE CONFINED TO THE
SOUTHEAST TEXAS PANHANDLE. THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS
ALL OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY NIGHT THROUGH TUESDAY
NIGHT. ANY STORMS THAT FROM SUNDAY EVENING THROUGH TUESDAY NIGHT
SHOULD REMAIN BELOW SEVERE LEVELS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
LIMITED ACTIVATION LATE THIS AFTERNOON AND EVENING...AND THEN AGAIN
SATURDAY AFTERNOON AND EVENING.

JOHNSON

In the hours before

Special weather statement, Sep 16, 6:52 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT FRI SEP 16 2011

OKZ002-170015-
TEXAS OK-
652 PM CDT FRI SEP 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR FAR NORTHERN TEXAS
COUNTY.

AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF
HOOKER...MOVING EAST AT 15 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Special weather statement, Sep 16, 7:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
713 PM CDT FRI SEP 16 2011

OKZ002-170045-
TEXAS OK-
713 PM CDT FRI SEP 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR FAR NORTHWESTERN
TEXAS COUNTY.

AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 9 MILES NORTH OF HOOKER...OR ABOUT
18 MILES WEST OF LIBERAL...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.